Performance of CNA 2019

Article View 4,328
PDF Download 2,427
PDF Download Per Article 38.52
Number of Articles  63
Number of Submissions 29
Accepted Submissions 20
Acceptance Rate 69
Accept Date (Days) 47

Number of Indexing Databases

8
Number of Reviewers  61
Number of Volumes 7
Number of Issues 11


 

 

 

 

  • © 2019 "Communications in Nonlinear Analysis" allows reuse and remixing of its content, in accordance with a CC-BY license and is distributed under a Creative Commons Attribution (CC-BY) 4.0 license

    Copyright Notice

    Authors who publish with this journal agree to the following terms:

  • Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal.

  • Authors are able to enter into separate, additional contractual arrangements for the nonexclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in this journal.

  • Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).

Current Issue: Volume 7, Issue 1, Summer and Autumn 2019, Pages 1-100 

Original Article

1. PPF Dependent Fixed Points Of Generalized Contractions Via C_G-Simulation Functions

Pages 1-16

Madugula Vinod Kumar; Gutti Venkata Ravindranadh Babu


2. Common Fixed Points of (α,Ψ,φ)- Almost Generalized Weakly Contractive Maps in S-metric spaces

Pages 17-35

Gutti Venkata Ravindranadh Babu; Pericherla Durga Sailaja; Gadhavajjala Srichandana


3. Fixed Point Results for Multivalued Operator in G-metric Space

Pages 36-49

Saurabh Manro; Tejwant Singh; ANIMESH Gupta; Rajvir Kaur


4. Fixed points of involution mappings in convex uniform spaces

Pages 50-57

Joy Chinyere Umudu; Johnson Olajire Olaleru; Adesanmi Alao Mogbademu


6. Fixed point theorems on a quaternion-valued G-metric spaces

Pages 73-81

Adewale Kayode; Johnson Olaleru; Hudson Akewe


Publication Information

Publisher

Editor-in-Chief Associate Editor-in-Chief Executive Editor
Online ISSN
2371-7920

Indexing and Abstracting

Keywords Cloud